# SDR FDEA201805091199

- Difficulty date: May 9, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 75,302 hours, 27,159 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

MCP WENT BLANK EXCEPT FOR IAS, HDG AND ALT. WHEN GS WAS SELECTED FLIGHT DIRECTORS SUDDENLY COMMANDED A CLIMBING LEFT TURN, WHICH WAS TOTALLY INCONSISTENT. WE TURNED OFF FD AND RIGHT AUTOPILOT IN UNSUCCESSFUL ATTEMPT TO RESET SYSTEM. PERFORMED T/S PER FIM 22-02 / 801. FCC TESTS NO FAULTS BPCU TESTED IAW AMM 24-41-03-4. NO FAULTS INDICATED. PSEU BITE LDG GEAR SYSTEM 1 & 2 IAW AMM 32-61-00. LANDING GEAR LIGHTS CHECKED OK. R&R FCC- R IAW AMM 22-11-01-4. R&R BPCU IAW AMM 24-41-03-4. TESTED OK.
